# SDR DHL2008764532

- Difficulty date: May 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK, RT WING REAR SPAR J BEAM CRACKED WBL 126.  FABRICATED AND REMOVED AND REPLACED IAW BOEING DWG 65-21655 AND ASTAR EC-00911-001.
